# SDR PCS2004F00001

- Difficulty date: September 24, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N604AJ
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THROUGH FL 270 AIRCRAFT STARTED PORPOISING, TURNED AUTOPILOT OFF, PORPOISE CONTINUED SLOWED TO .76 MACH, THEN DISAPPEARED.  AIRCRAFT DIVERTED BACK AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED HORIZONTAL STABILIZER ADJUSTMENT/TEST AND TRIM CONTROL SYSTEM IAW MM 27-40-0 AND VISUAL INSPECTION OF THE HORIZONTAL STABILIZER JACKSCREW FOR FREE PLAY CHECK OK, IN CONDITION AND SECURITY.  PERFORMED A VERTICAL STABILIZER HINGE BEARING AND JACKSCREW FOR FREE PLAY CHECK OK, IAW WORK CARD 4618 IAW MM 55-30-81.  TEST FLIGHT FLOWN AND DISCREPANCY DID NOT REPEAT.  (SO19200506574)
